- Men being feminized
- WORST ENDOCRINE DISRUPTORS
- Why is Oestrogen Dominant now ?
- What Progesterone does ....
- Natural Progesterone by Dr Wright
- BEWARE AROMATASE INHIBITORS -- John R. Lee, M.D
- Progesterone inhibits tumor growth – new study
- Progesterone and surgical menopause
- Be aware of the drug Progestin is NOT progesterone
- Naturone Therapy
- Order Online
- Contact Us
Allergies and Skin Problems
Acne is caused by hormonal imbalances, this is why at puberty acne starts. In most people the balance comes in after a few years, but in some people who genetically do not produce enough progesterone to achieve this balance, acne persists. Progesterone is the "mother" hormone from which other steroid hormones are derived, so if this is deficient then all hormones are out of balance.
Stress drains progesterone too … another reason for acne.
Also some women are stopping ovulation in their 20's these days which also results in low progesterone. So YES, the progesterone is the hormone that sorts acne problems out (for boys during puberty as well as girls). STOP putting aqueous cream on your skin ... this is very bad as it is xeno-oestrogenic ... use only natural creams (buy from a health shop)
STRESS and skin problems
When I was about 14/15 I was put on the pill (Diane) for my skin - my skin cleared, however, not 100%, and whenever I had my period, I would experience breakouts. When I was at university, the stress obviously got to me and the breakouts would be terrible ................
During times of stress I experience eczema on my hands, have weak and brittle nails and find that I lose more hair than normal - and still experience the breakouts...
I am an attorney, so I suppose stress goes with the job... so I was wondering whether you think that naturone can help me? And how would you recommend that I take it particularly as my cycle is still not regular - some months it is a 31 day cycle, others 36 and still others in excess of that...
Your history certainly shows an incredible progesterone deficiency and your symptoms will certainly get far worse during periods of stress. The stress hormones Adrenalin and Cortisol come directly from progesterone. Progesterone is called the 'mother hormone' because it is at the top of the steroid pathway and produces so many of the hormones in the D4 steroid pathway. The stress hormones unfortunately have priority and are the first call on the progesterone and therefore when stressed the symptoms of progesterone deficiency are aggravated. This is why your skin, hair nails get worse. My recommendation is to get off the pill and rather use the "copper-T' as contraception (do not touch the Mirena, as it has a drug, progestin in it with horrific side effects). You need progesterone to balance the hormonal upheaval you are experiencing. It will balance the oestrogens and also it acts as the antagonist to oestrogen so keeping it under control. I suggest you take Naturone 1ml a.m. and 1ml p.m. continuously for 2 months .... this will mess up your cycle, but we are trying to dump the xeno-oestrogens from your body (a necessary detox). After about 2 months when you get your next period stop the Naturone until day 13 of the cycle. Then take it for 2 weeks STOP. Wait for the next period and repeat the process. (approx. 2 weeks on 2 weeks off the Naturone). Over the next 6 months the cycle should be regular. Naturone is the best therapy for stress ... it is known as "Nature's Valium" and make you non-reactive to the stressful triggers, thus indirectly helping your immune system because you do not release the cortisol ...which is the hormone that really depresses the immune system.Sally
My daughter starting menstruating in Grade 7, she too started showing all the "signs" of PCOD. We then had her tested and found out that she too was polycystic on the one side. She went on a course of Roacutan ( high dosages of Vit E ) when she was 17 and that really cleared up her skin beautifully. It did so much for her self esteem as they get such a complex about their bad skins. Jessica is now 21 years old and she too has been prescribed the "pill", to maintain her skin. I really want her to come off the pill and try your product. She is extremely nervous about this as she is very wary of anything her Dermatologist ( who doesn't go with any natural or herbal trends ) doesn't agree with. She is scared that she will get acne again. When Jessica menstruates her first couple of days is very painful. It lasts for 7 days and usually is quite heavy. Other than that Jessica is prone to skin rashes / allergies and she is gets croupy quite quickly if there are colds and flu going around. She is slim and loves going to the gym.
Your daughter. Yes, she certainly is also showing the signs of early hormonal imbalance. Naturone would certainly solve her problems, hormonal balance, acne, and her struggling immune system. HOWEVER, she may go through a period of xeno-oestrogens detox which releases oestrogen from the OESTROGEN receptor sites which could cause a bout of acne. BUT it is essential for her long time health to get to the root cause of her problems rather than try to manage them with drugs which control the symptoms but all have disastrous long term side effects. The PILL is one of her problems ... it is causing further OESTROGEN dominance, NOT solving, but rather masking, the real problem. Her dose would be Naturone 2 ml morning and night from day 13 of her cycle until menstruation starts. Leave off 13 days again etc. By the way the drug Roacutan has serious long lasting effect on the liver .... never repeat this treatment, as one of the side effects is severe liver damageSally